Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2006 year

Arnold Tongues in the Problem of Large-Amplitude Periodic Trajectories, Doklady Mathematics,74, 3 (2006) 821-827

Download (126.2 KB)

Authors: Kozyakin V., Krasnosel'skii A., Rachinskii D.I.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site